# SDR FDEA202305250938

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

DURING AGING AIRCRAFT INSPECTION, FOUND EXISTING REPAIR LOCATED ON FUSELAGE   EXTERNAL SKIN, STA 1495 TO STA 1522, S3L TO S5L REQUIRES EVALUATION FOR B757-200SF   LOADING COMPLIED WITH FEDEX E.A. F-5330-T0374384-P1, TITLE: FUSELAGE - PLATES AND SKINS - BS 1495   - 1522, S-3L - S-5L, EXISTING DOUBLER REPAIR
